On asymptotics for a class of radial Fourier transforms

E. Liflyand, W. Trebels

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


A connection is established between the multidimensional Fourier transform of a radial function f from a given class and the one-dimensional Fourier transform of a related function. This is applied to give an asymptotic formula for the Fourier transform of f. The function class in question is compared with related classes already considered in the literature.

Original languageEnglish
Pages (from-to)103-114
Number of pages12
JournalZeitschrift für Analysis und ihre Anwendungen
Issue number1
StatePublished - 1998


  • Asymptotics
  • Fourier transform
  • Multipliers
  • Radial functions


Dive into the research topics of 'On asymptotics for a class of radial Fourier transforms'. Together they form a unique fingerprint.

Cite this